# SDR SWAA2022012745171

- Difficulty date: August 6, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 16,431 hours, 7,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR; FUSELAGE STA 663 VAPOR BARRIER WEB CRACKED IN R/H WHEEL WELL AT RBL 31.83 CRACK MEASURES APPROX. 4' INTERIM REPAIR REQUIRED REF. SRM 57-10-10-2R-2 REPAIR 2 PARA .6 / ACCOMPLISHED INTERIM REPAIR ON FWD SIDE OF VAPOR BARRIER PER SRM 57-10-10-2R-2 REPAIR 2.PARAGRAPH 6.ACCOMPLISHED DETAILED VISUAL INSPECTION EVERY 3000 FLIGHT CYCLES PER SRM 57-10-10-2R-2 PARA.2.C.
